MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; FIBULA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; FIBULA CUTTING GUIDE
Model Number Fibula Cutting Guide
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the design files for the fibula cutting guide found that the guides were designed correctly to the specifications and the surgical plan performed by the surgeon.
 
Event or Problem Description
During a reconstruction surgery featuring virtual surgical planning, the use of a fibula cutting guide led to a fibula segment which was reported to be too large for the mandible by approximately 5 mm.The surgeon manually cut the segment again to achieve proper fit and reported a 60-minute delay in the procedure.

Brand Name
VSP SYSTEM
Common Device Name
FIBULA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
litteton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire circle
littleton, CO 80127
7206431011
MDR Report Key15827763
Report Number1724955-2022-00015
Device Sequence Number6004610
Product Code DZJ
UDI-Device Identifier00816847020794
UDI-Public(01)00816847020794(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFibula Cutting Guide
Device Catalogue NumberVSPR-400
Device Lot Number174133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale